# SDR 2011FA0000007

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- Aircraft time: 1,308 hours, 1,153 cycles
- Engine: Pwc PW545B
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, CO-PILOTS PFD WENT BLANK. CREW REVERTED  DISPLAY TO MFD (CTR) SCREEN AND CONTINUED TO DESTINATION WITHOUT INNCIDENT.  REMOVED CTR MDF DISPLAY (DU1080) AND INSTALLED IN NR 2 (COPILOTS) PFD POSITION.  REMOVED NR 2 (CO-PILOTS) PFD DISPLAY (DU1080) UNIT FAILED ENROUTE) AND INSTALLED IN MFD POSTION. WORK PERFORMED IAW AMM 34-26-00 MX PRACTICES PARA 10. MMEL 34-12 CTR DISPLAY INOPERATIVE-CAT C ITEM: RELIEF EXPIRES 01/07/2011.
